# SDR AALA20121214005

- Difficulty date: December 14, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N673AN
- Make and model: Boeing 757223
- Aircraft serial: 29423
- Aircraft time: 45,696 hours, 15,645 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LBB - INFLIGHT JAC-DFW.  CREW REPORTED FORWARD LAVATORY SMOKE DETECTOR FIRE WARNING MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED LBB LANDED WITHOUT INCIDENT.  PLACARD SMOKE DETECTOR PER MEL.  REPLACED FORWARD LAVATORY SMOKE DETECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
